Publicacions Matemàtiques

Entire Spacelike $H$-Graphs in Lorentzian Product Spaces

Henrique F. de Lima and Eraldo A. Lima, Jr

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this work we establish sufficient conditions to ensure that an entire spacelike graph immersed with constant mean curvature in a Lorentzian product space, whose Riemannian fiber has sectional curvature bounded from below, must be a trivial slice of the ambient space.

Article information

Publ. Mat., Volume 60, Number 2 (2016), 273-287.

Received: 12 June 2014
Revised: 7 November 2014
First available in Project Euclid: 11 July 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]
Secondary: 53B30: Lorentz metrics, indefinite metrics 53C50: Lorentz manifolds, manifolds with indefinite metrics

Lorentzian product spaces spacelike hypersurfaces mean curvature entire spacelike $H$-graphs


de Lima, Henrique F.; Lima, Eraldo A. Entire Spacelike $H$-Graphs in Lorentzian Product Spaces. Publ. Mat. 60 (2016), no. 2, 273--287. doi:10.5565/PUBLMAT_60216_01.

Export citation